# SDR CALA2024032800898

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 66,182 hours, 29,154 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5331034900200
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHISTLING NOISE REPORTED20A. PRESSURIZATION ANDOTHER INDICATIONS ALLNORMAL. PIC ADDED PANEL 191DT PANEL FASTENED AND TAPED. PICS ADDED APPROVED ACP INTERM REPAIR PER PART 1 OF ECRA 5330-07206. ACP PERMANENT REPAIR PER PART 3 WITHIN 1 FLT CYCLE. CARRY APPROVED PER ECRA 5330-07206. ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 1 FLIGHT CYCLE TOMC-APPROVAL FROM SC1ELBYC COMMENT APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. RECORDS UPDATE...RM TOMCQC REV PERFORMED VERIFIED L/H OVER WING EMERGENCY LIGHTS OPS CHECK OK REPLACED WING TO BODY FAIRING 191DT PER AMM TASK 53-35-11-400-001-A. EMERGENCY LIGHTS OPS CHECKS OK. TEST INDICATES OK..
